# SDR CALA2016100700734

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 37,483 hours, 10,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT INOPERATIVE.   REPLACED L2 ARMING DOOR LIGHT SWITCH IAWAMM 25-66-11 OPS CHECKED GOOD .
